# SDR 02FDEA00368

- Difficulty date: May 29, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-200
- Aircraft serial: 22931
- Aircraft time: 25,766 hours, 14,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 870, WL 208, LBL 65 TO RBL 65.  REMOVED AND REPLACED FLOORBEAM PER EA 7-  5310-54227.
